# SDR 2007UALA01462

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 45,140 hours, 6,810 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Malfunctioned
- Location: Hyd Interface
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM INOP.  QTY SHOWS ZERO.  [SUP 06-06-07]  REPLACED HYDRAULIC INTERFACE MODULE (HYDIM) (R) CARD.  ACTIVE DC HARD FAULT.  AFTER REPLACEMENT, INDICATIONS RETURNED TO NORMAL.
